# SDR 23431924

- Difficulty date: September 17, 2003
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK, FOUND L2 DOOR SILL HAS RIVET HEADS THAT HAVE EXFOLIATED CORROSION BETWEEN FR 66 AND FR 68.  REMOVED AND REPLACED L2 DOOR SILL, LOWER FORWARD CORNER FITTING, DRAINS AND ANGLE AT FRAME 67, LT LOWER UNDER SILL.  (SDR NR 23431924)
